# SDR QXEA200701747

- Difficulty date: November 16, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,618 hours, 16,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT OUTBOARD SEAT TRACK NR 19 HAS CORROSION PITTING IN PREVIOUS BLENED AREA LOCATED ST STATION X358.0.  REPAIRED IAW SRM 51-40-15, 51-42-05.
